# SDR AALA202105309002

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 5,058 hours, 1,465 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT MOMENTARY SMOKE LAVATORY SMOKE ECAM CLEARED WITH NO ACTION. PERFORMED INTERFACED AND POWER-UP TEST OF CIDS 2 THROUGH THE CFDS - OPS TEST GOOD - IAW AMM 23-73-00-740-005-B.
